Im not sure if it's just me but I have been getting considerable pain but hard to tell if it's a side effect? I have had an interior three level fusion that cause pain offten but gets better in the summer. It seems to me the pain is considerably worse for days after taking this med. It seems to work for it's porpose it's inteded for though. Does this medicen some how cause pain specifically back pain?
No responses have yet been posted. Add your response to this question.
- Sildenafil Information for Consumers
- Sildenafil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sildenafil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Reduced my Zoloft dose and have aches & pains all over my body, is this because I have reduced dose?
Posted 22 Aug 2011 • 2 answers
Posted 23 Aug 2012 • 2 answers
Posted 1 Jul 2013 • 2 answers
Posted 3 Mar 2014 • 2 answers
Posted 16 May 2015 • 1 answer